Alert archive / Oklahoma / Freeze Warnings in 2015
Freeze Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Mar 26, 2015, 4:04 PM CDT for Nowata County, Washington County, Oklahoma. It took effect at Mar 27, 2015, 1:00 AM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2015, 4:04 PM CDT (21:04 UTC)
- In effect from
- Mar 27, 2015, 1:00 AM CDT
- Expired
- Mar 26, 2015, 8:40 PM CDT
- In force
- Issued by
- NWS Tulsa, OK
Counties Nowata County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
996 WWUS74 KTSA 262104 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 404 PM CDT THU MAR 26 2015 OKZ055-056-271000- /O.NEW.KTSA.FZ.W.0001.150327T0600Z-150327T1300Z/ WASHINGTON OK-NOWATA- 404 PM CDT THU MAR 26 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON AND NOWATA. HAZARDOUS WEATHER... * FREEZING OR SUB-FREEZING TEMPERATURES EXPECTED TONIGHT IN PORTIONS OF NORTHERN OSAGE...WASHINGTON AND NOWATA COUNTIES IN NORTHEAST OKLAHOMA. IMPACTS... * THESE CONDITIONS WILL KILL NEW SPRING PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
2 follow-up statements
537 WWUS74 KTSA 262126 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 426 PM CDT THU MAR 26 2015 OKZ054-271000- /O.EXA.KTSA.FZ.W.0001.150327T0600Z-150327T1300Z/ OSAGE- 426 PM CDT THU MAR 26 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...OSAGE. HAZARDOUS WEATHER... * FREEZING OR SUB-FREEZING TEMPERATURES EXPECTED TONIGHT IN PORTIONS OF NORTHERN OSAGE...WASHINGTON AND NOWATA COUNTIES IN NORTHEAST OKLAHOMA. IMPACTS... * THESE CONDITIONS WILL KILL NEW SPRING PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. DEFINITION... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ055-056-271000- /O.CON.KTSA.FZ.W.0001.150327T0600Z-150327T1300Z/ WASHINGTON OK-NOWATA- 426 PM CDT THU MAR 26 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... A FREEZE WARNING IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON AND NOWATA. HAZARDOUS WEATHER... * FREEZING OR SUB-FREEZING TEMPERATURES EXPECTED TONIGHT IN PORTIONS OF NORTHERN OSAGE...WASHINGTON AND NOWATA COUNTIES IN NORTHEAST OKLAHOMA. IMPACTS... * THESE CONDITIONS WILL KILL NEW SPRING PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT TENDER VEGETATION. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
007 WWUS74 KTSA 270140 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 840 PM CDT THU MAR 26 2015 OKZ054>056-270245- /O.CAN.KTSA.FZ.W.0001.150327T0600Z-150327T1300Z/ OSAGE-WASHINGTON OK-NOWATA- 840 PM CDT THU MAR 26 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE FREEZE WARNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...OSAGE AND NOWATA. * INCREASING CLOUDS FROM THE NORTH WILL LIKELY SPREAD INTO NORTHEAST OKLAHOMA OVERNIGHT...KEEPING LOW TEMPERATURES ABOVE FREEZING. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Mar 26, 3:54 PM CDT, 10 minutes earlier.
Area forecast discussion, Mar 26, 3:54 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 354 PM CDT THU MAR 26 2015 .DISCUSSION... WEE BIT QUIETER THAN YESTERDAY AT THIS TIME. TORNADO DAMAGE SURVEY CONTINUES IN THE SAND SPRINGS AREA AT THIS TIME...THUS FAR PRELIMINARY EF-2. QUICK DROP IN TEMPERATURE THIS EVENING UNDER A CLEAR SKY. WEAK WAVE IN FAST NORTHWEST FLOW BRINGS CLOUDS AND WEAK COOL FRONT LATE NIGHT. MOST CLOUD NORTHEAST OK AND NORTHWEST ARKANSAS. LOW CHANCE SHOWERS LATE TONIGHT BENTON AND CARROLL COUNTIES. NORMALLY COLDER AREAS NORTHERN OSAGE WASHINGTON AND NOWATA COUNTIES LIKELY TO DROP TO NEAR 30-32 DEGREES IN THIS YOUNG SPRING GROWING SEASON. THIS REQUIRES A FREEZE WARNING FOR THAT AREA. KANSAS GROWING SEASON STARTS JUST BIT LATER SO NO WARNING THERE. COOL NORTHWEST FLOW CONTINUES FRIDAY -> FRIDAY NIGHT WITH YET ANOTHER WAVE BRINGING LOW CHANCE POP TO FAR NORTHEAST OKLAHOMA / NORTHWEST ARKANSAS FRIDAY NIGHT. WARMING OVER THE WEEKEND. ANOTHER WAVE / ASSOCIATED WEAK FRONT YIELDS MARGINAL POP..ONCE AGAIN NORTHEAST OKLAHOMA AND FAR NORTHEAST ARKANSAS SUNDAY AFTERNOON. CHANCE SHOWERS THUNDER MONDAY AS FRONT STALLS IN/OR NEAR OUR AREA. && .PRELIMINARY POINT TEMPS/POPS... TUL 37 54 39 69 / 0 10 10 0 FSM 40 58 40 65 / 0 0 10 10 MLC 39 59 41 70 / 0 0 10 0 BVO 30 53 35 68 / 10 10 10 0 FYV 33 51 34 61 / 10 10 20 10 BYV 35 50 34 56 / 20 10 20 20 MKO 38 55 39 67 / 0 0 10 0 MIO 35 51 35 62 / 10 10 20 10 F10 40 56 40 69 / 0 0 10 0 HHW 40 63 41 71 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...FREEZE WARNING FROM 1 AM FRIDAY TO 8 AM FRIDAY FOR OKZ055-OKZ056. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Mar 26, 1:08 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
108 PM CDT THU MAR 26 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
108 PM CDT THU MAR 26 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
BREEZY NORTH WINDS WILL CONTINUE THIS AFTERNOON IN THE WAKE OF A COLD
FRONT THAT MOVED THROUGH THE AREA OVERNIGHT. AREAS OF EASTERN
OKLAHOMA THAT GOT LITTLE RAINFALL YESTERDAY WILL BE SUSCEPTIBLE TO
A LIMITED WILDFIRE DANGER TODAY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
WARM AND TRANQUIL WEATHER WILL PREVAIL THIS WEEKEND AHEAD OF THE
NEXT COLD FRONT...WHICH IS EXPECTED LATE SUNDAY OR SUNDAY NIGHT.
THUNDERSTORMS WILL BE POSSIBLE IN CONJUNCTION WITH THE PASSAGE OF
THE FRONT...HOWEVER SIGNIFICANT SEVERE WEATHER IS NOT EXPECTED.
ANOTHER FRONT IS EXPECTED TO ENTER THE REGION EARLY NEXT WEEK...
INCREASING THUNDERSTORM CHANCES AGAIN.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Mar 26, 12:47 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CDT THU MAR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 W EUREKA SPRINGS 36.40N 93.83W
03/25/2015 M1.75 INCH CARROLL AR TRAINED SPOTTER
DAMAGE TO HOUSE ROOF...HOLES IN SIDING...DAMAGE TO PATIO
DOOR.
&&
CKHLocal storm report, Mar 26, 12:47 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CDT THU MAR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 W EUREKA SPRINGS 36.40N 93.83W
03/25/2015 M1.75 INCH CARROLL AR TRAINED SPOTTER
DAMAGE TO HOUSE ROOF...HOLES IN SIDING...DAMAGE TO PATIO
DOOR.
&&
CKHLocal storm report, Mar 26, 2:20 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
220 PM CDT THU MAR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E1.00 INCH TULSA OK AMATEUR RADIO
REPORTED AT I-44 AND ARKANSAS RIVER.
&&
CKHLocal storm report, Mar 26, 2:37 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
237 PM CDT THU MAR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL CLEVELAND 36.31N 96.46W
03/25/2015 E1.75 INCH PAWNEE OK PUBLIC
0512 PM HAIL 10 E ROGERS 36.33N 93.94W
03/25/2015 E1.75 INCH BENTON AR PUBLIC
0515 PM TSTM WND DMG MANNFORD 36.13N 96.35W
03/25/2015 CREEK OK PUBLIC
LARGE LIMBS DOWN.
0525 PM HAIL CATOOSA 36.19N 95.75W
03/25/2015 E1.75 INCH ROGERS OK LAW ENFORCEMENT
LARGEST WAS GOLF BALL SIZE. MINOR WIND DAMAGE TO A FEW
SIGNS AND TWO TRAMPOLINES OVERTURNED.
0530 PM HAIL 2 NE WESTPORT 36.24N 96.30W
03/25/2015 E2.00 INCH OSAGE OK PUBLIC
2 INCH HAIL AT PRUE.
0550 PM HAIL 5 W EUREKA SPRINGS 36.40N 93.83W
03/25/2015 M1.75 INCH CARROLL AR TRAINED SPOTTER
DAMAGE TO HOUSE ROOF...HOLES IN SIDING...DAMAGE TO PATIO
DOOR.
0550 PM HAIL 4 SE WESTPORT 36.18N 96.27W
03/25/2015 E1.75 INCH PAWNEE OK PUBLIC
BEARS GLEN EXIT OFF U.S. 412 NEAR LAKE KEYSTONE.
0558 PM HAIL MANNFORD 36.13N 96.35W
03/25/2015 E1.50 INCH CREEK OK PUBLIC
0600 PM HAIL 1 W SAND SPRINGS 36.14N 96.13W
03/25/2015 E2.00 INCH TULSA OK PUBLIC
0605 PM HAIL FOYIL 36.43N 95.52W
03/25/2015 E1.25 INCH ROGERS OK PUBLIC
0605 PM TSTM WND DMG OWASSO 36.27N 95.85W
03/25/2015 TULSA OK PUBLIC
TREE DOWN NEAR 66TH NORTH AND 129TH EAST.
0607 PM HAIL 3 SE SAND SPRINGS 36.11N 96.07W
03/25/2015 E1.75 INCH TULSA OK PUBLIC
NEAR BERRYHILL.
0625 PM TSTM WND DMG 5 W ADAIR 36.44N 95.36W
03/25/2015 MAYES OK PUBLIC
TREE DAMAGE. ONE TREE PARTIALLY OVER A RURAL ROAD.
0628 PM HAIL 1 E LOCUST GROVE 36.20N 95.15W
03/25/2015 E1.75 INCH MAYES OK TRAINED SPOTTER
0635 PM TSTM WND DMG 1 S ADAIR 36.42N 95.27W
03/25/2015 MAYES OK PUBLIC
SEVERAL LARGE TREE LIMBS BROKEN. ONE TREE OVER A ROAD.
0635 PM HAIL ADAIR 36.44N 95.27W
03/25/2015 E1.75 INCH MAYES OK PUBLIC
0640 PM HAIL BIG CABIN 36.54N 95.22W
03/25/2015 E0.88 INCH CRAIG OK PUBLIC
VERY WINDY. NO DAMAGE. LOTS OF SMALL HAIL UP TO NICKEL
SIZE.
0641 PM HAIL 3 S ROSE 36.18N 95.03W
03/25/2015 E1.75 INCH MAYES OK PUBLIC
MADE HOLES IN CONVERTIBLE CAR TOP
0642 PM HAIL 5 E CATOOSA 36.19N 95.66W
03/25/2015 E1.00 INCH ROGERS OK PUBLIC
NICKEL TO QUARTER
0655 PM HAIL 4 E LOWELL 36.26N 94.06W
03/25/2015 E2.00 INCH BENTON AR PUBLIC
0655 PM TSTM WND DMG 5 S INOLA 36.08N 95.51W
03/25/2015 ROGERS OK PUBLIC
LARGE TREE LIMBS BLOW OVER A RURAL ROAD.
0706 PM HAIL 4 S COLCORD 36.21N 94.69W
03/25/2015 E1.50 INCH DELAWARE OK PUBLIC
0707 PM HAIL URBANETTE 36.42N 93.53W
03/25/2015 E1.75 INCH CARROLL AR PUBLIC
0707 PM HAIL 2 E MONTE NE 36.29N 94.03W
03/25/2015 E1.75 INCH BENTON AR PUBLIC
HORSESHOE BEND AREA OF BEARVER LAKE.
0757 PM HAIL 12 N PROCTOR 36.14N 94.78W
03/25/2015 E1.75 INCH ADAIR OK PUBLIC
GOLF BALL HAIL NEAR CHEWEY.
1020 PM HAIL ARKOMA 35.35N 94.44W
03/25/2015 E0.88 INCH LE FLORE OK PUBLIC
0725 PM TSTM WND DMG PEGGS 36.08N 95.10W
03/25/2015 CHEROKEE OK PUBLIC
PROBABLE TORNADO. 26 TREES BLOWN DOWN...SEVERAL BUILDINGS
DAMAGED. SHINGLES OFF A ROOF. SYCAMORE SPRINGS RANCH.
&&
SAALocal storm report, Mar 26, 3:20 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT THU MAR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 1 E BEAVER 36.47N 93.75W
03/25/2015 CARROLL AR BROADCAST MEDIA
FLASH FLOOD CAUSED BRIDGE TO BUCKLE ON HIGHWAY 187 NEAR
ELK RANCH. AN SUV WAS SWEPT INTO A CREEK. THE SUV HAS
BEEN LOCATED DOWNSTREAM. THE DRIVER HAS YET TO BE
LOCATED.
&&
RJSLocal storm report, Mar 26, 3:35 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT THU MAR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL BRISTOW 35.83N 96.39W
03/25/2015 E1.50 INCH CREEK OK PUBLIC
0425 PM HAIL 5 W SAPULPA 36.00N 96.20W
03/25/2015 E1.75 INCH CREEK OK PUBLIC
WEST OF SAPULPA ON STATE HIGHWAY 33.
0457 PM HAIL 5 N HALLETT 36.31N 96.57W
03/25/2015 E1.75 INCH PAWNEE OK BROADCAST MEDIA
REPORTED AT INTERSECTION OF HIGHWAY 64 AND 99.
0458 PM TSTM WND DMG 2 N SPRINGDALE 36.22N 94.13W
03/25/2015 BENTON AR AMATEUR RADIO
REPORTS OF TREES UPROOTED IN BETHEL HEIGHTS.
0509 PM HAIL ROGERS 36.33N 94.12W
03/25/2015 E0.88 INCH BENTON AR AMATEUR RADIO
0545 PM FLASH FLOOD CLEVELAND 36.31N 96.46W
03/25/2015 PAWNEE OK PUBLIC
WIDESPREAD STREET FLOODING. SEVERAL RURAL ROADS FLOODED
SOUTHWEST OF TOWN.
0545 PM TSTM WND DMG TULSA 36.13N 95.92W
03/25/2015 TULSA OK PUBLIC
NUMEROUS REPORTS OF TREES AND POWER POLES DOWN ON THE
NORTHERN SIDE OF THE CITY OF TULSA BETWEEN 545 PM AND 700
PM. MOST OF THESE REPORTS WERE NORTH OF 21ST STREET FROM
THE DOWNTOWN AREA TO GARNETT AVENUE.
0545 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E1.75 INCH TULSA OK PUBLIC
NUMEROUS REPORTS OF QUARTER TO GOLF BALLL SIZED HAIL IN
THE CITY OF TULSA...MAINLY NORTH OF 21ST STREET.
0553 PM HAIL SAND SPRINGS 36.14N 96.11W
03/25/2015 E1.00 INCH TULSA OK AMATEUR RADIO
0557 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E1.00 INCH TULSA OK AMATEUR RADIO
REPORTED AT 71ST STREET AND PEORIA.
0559 PM HAIL SPERRY 36.30N 95.99W
03/25/2015 E0.88 INCH TULSA OK EMERGENCY MNGR
0605 PM HAIL SAND SPRINGS 36.14N 96.11W
03/25/2015 E3.00 INCH TULSA OK PUBLIC
0613 PM TSTM WND DMG TULSA 36.13N 95.92W
03/25/2015 TULSA OK EMERGENCY MNGR
POWERLINES DOWN AT ADMIRAL AND SHERIDAN.
0615 PM TSTM WND DMG TULSA 36.13N 95.92W
03/25/2015 TULSA OK AMATEUR RADIO
REPORT OF ROOFS BLOWN OFF HOMES IN 15TH AND HARVARD AREA.
0615 PM TSTM WND GST TULSA 36.13N 95.92W
03/25/2015 E65.00 MPH TULSA OK EMERGENCY MNGR
ESTIMATED 60-70 MPH WINDS AT ADMIRAL AND SHERIDAN.
0618 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E1.00 INCH TULSA OK AMATEUR RADIO
AT 161ST E. AVE AND I-44.
0619 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E1.00 INCH TULSA OK AMATEUR RADIO
IN DOWNTOWN TULSA.
0626 PM TSTM WND GST 2 W CATOOSA 36.19N 95.78W
03/25/2015 E80.00 MPH ROGERS OK TRAINED SPOTTER
SPOTTER REPORT OF 80-100 MPH INFLOW WINDS.
0626 PM TSTM WND GST TULSA 36.13N 95.92W
03/25/2015 E60.00 MPH TULSA OK AMATEUR RADIO
INFLOW WINDS REPORTED AT 145TH E. AVE AND THE BROKEN
ARROW EXPRESSWAY.
0628 PM HAIL CATOOSA 36.19N 95.75W
03/25/2015 E1.00 INCH ROGERS OK AMATEUR RADIO
0750 PM TSTM WND DMG GREEN FOREST 36.34N 93.44W
03/25/2015 CARROLL AR LAW ENFORCEMENT
FEW TREES DOWN.
0750 PM TSTM WND DMG GREEN FOREST 36.34N 93.44W
03/25/2015 CARROLL AR PUBLIC
NUMEROUS LARGE TREE LIMBS BROKEN NEAR GREEN FOREST
0808 PM TSTM WND DMG BOLEY 35.49N 96.48W
03/25/2015 OKFUSKEE OK POST OFFICE
TREES AND LIMBS DOWN NORTH OF BOLEY.
1035 PM FLASH FLOOD EUREKA SPRINGS 36.40N 93.74W
03/25/2015 CARROLL AR PUBLIC
STREET FLOODING OCCURRING IN THE CITY OF EUREKA SPRINGS.
1114 PM FLASH FLOOD BROKEN ARROW 36.05N 95.79W
03/25/2015 TULSA OK COUNTY OFFICIAL
HAIKEY CREEK OUT OF BANKS. RIVER GAGE REPORT.
0629 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E1.75 INCH TULSA OK EMERGENCY MNGR
REPORTED AT ADMIRAL AND SHERIDAN.
0633 PM TSTM WND DMG CATOOSA 36.19N 95.75W
03/25/2015 ROGERS OK BROADCAST MEDIA
WINDOWNS BLOWN OUT OF HOMES.
&&
CKHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 42 min |
| Mar 25, 7:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 40 min |
| Mar 25, 7:21 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Rogers, Wagoner | 4 hr |
| Mar 25, 7:22 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 23 min |
| Mar 25, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Mar 25, 7:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 43 min |
| Mar 25, 7:33 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Mar 25, 7:35 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware, Mayes | 25 min |
| Mar 25, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 50 min |
| Mar 25, 7:58 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 32 min |
| Mar 25, 8:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Mar 25, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| Mar 25, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Mar 25, 8:47 PM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 43 min |
| Mar 25, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Mar 25, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okfuskee, Pittsburg | 46 min |
| Mar 25, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 44 min |
| Mar 25, 9:47 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Mar 25, 9:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 52 min |
| Mar 25, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| Mar 25, 10:18 PM CDT | Special Weather Statement | TSA | Muskogee | 42 min |
| Mar 25, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 66 min |
| Mar 25, 10:29 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Mayes, Osage, Pawnee, Rogers and 2 more | 6 hr |
| Mar 25, 10:38 PM CDT | Special Weather Statement | TSA | Pittsburg | 22 min |
| Mar 25, 11:07 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 38 min |
| Mar 25, 11:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| Mar 25, 11:24 PM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 36 min |
| Mar 25, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 46 min |
| Mar 25, 11:46 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Mar 26, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 41 min |
| Mar 26, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 46 min |
| Mar 26, 1:00 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Mar 26, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 27 min |
| Mar 26, 8:43 AM CDT | River Flood Advisory | TSA | Cherokee | 52 hr |
Nearby
Freeze Warnings in Oklahoma, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.